Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1213–1220 (Mi zvmmf2007)  

This article is cited in 15 scientific papers (total in 15 papers)

On the uniform in small parameter convergence of a weighted scheme for the one-dimensional time-dependent convection–diffusion equation

N. V. Kopteva


Full text: PDF file (2093 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1173–1180

Bibliographic databases:
UDC: 519.633
MSC: Primary 76M20; Secondary 65M12, 76R99
Received: 17.04.1996

Citation: N. V. Kopteva, “On the uniform in small parameter convergence of a weighted scheme for the one-dimensional time-dependent convection–diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1213–1220; Comput. Math. Math. Phys., 37:10 (1997), 1173–1180

Citation in format AMSBIB
\by N.~V.~Kopteva
\paper On the uniform in small parameter convergence of a weighted scheme for the one-dimensional time-dependent convection--diffusion equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1213--1220
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1173--1180

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2007
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopteva N., “Uniform pointwise convergence of difference schemes for convection-diffusion problems on layer-adapted meshes”, Computing, 66:2 (2001), 179–197  crossref  mathscinet  zmath  isi  scopus
    2. Clavero C., Gracia J.L., “High order methods for elliptic and time dependent reaction-diffusion singularly perturbed problems”, Applied Mathematics and Computation, 168:2 (2005), 1109–1127  crossref  mathscinet  zmath  isi  scopus
    3. Clavero C., Gracia J.L., Jorge J.C., “High-order numerical methods for one-dimensional parabolic singularly perturbed problems with regular layers”, Numer Methods Partial Differential Equations, 21:1 (2005), 149–169  crossref  mathscinet  zmath  isi  scopus
    4. Clavero C., Gracia J.L., Jorge J.C., “A uniformly convergent alternating direction HODIE finite difference scheme for 2D time-dependent convection-diffusion problems”, IMA J Numer Anal, 26:1 (2006), 155–172  crossref  mathscinet  zmath  isi  elib  scopus
    5. Boglaev I., Hardy M., “Uniform convergence of a weighted average scheme for a nonlinear reaction-diffusion problem”, J Comput Appl Math, 200:2 (2007), 705–721  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, International Journal of Numerical Analysis and Modeling, 7:3 (2010), 393–415  mathscinet  zmath  isi
    7. Kaland L., Roos H.-G., “Parabolic Singularly Perturbed Problems with Exponential Layers: Robust Discretizations Using Finite Elements in Space on Shishkin Meshes”, Int J Numer Anal Model, 7:3 (2010), 593–606  mathscinet  zmath  isi
    8. Mukherjee K., Natesan S., “Richardson extrapolation technique for singularly perturbed parabolic convection-diffusion problems”, Computing, 92:1 (2011), 1–32  crossref  mathscinet  zmath  isi  elib  scopus
    9. Gupta V., Kadalbajoo M.K., “A Layer Adaptive B-Spline Collocation Method for Singularly Perturbed One-Dimensional Parabolic Problem with a Boundary Turning Point”, Numer Methods Partial Differential Equations, 27:5 (2011), 1143–1164  crossref  mathscinet  zmath  isi  elib  scopus
    10. Clavero C., Gracia J.L., Stynes M., “A simpler analysis of a hybrid numerical method for time-dependent convection-diffusion problems”, J Comput Appl Math, 235:17 (2011), 5240–5248  crossref  mathscinet  zmath  isi  elib  scopus
    11. Rajan M.P., Reddy G.D., “a Variant of Tikhonov Regularization For Parabolic PDE With Space Derivative Multiplied By a Small Parameter Epsilon”, Appl. Math. Comput., 259 (2015), 412–426  crossref  mathscinet  zmath  isi  elib  scopus
    12. Gracia J.L., O'Riordan E., “Numerical Approximation of Solution Derivatives of Singularly Perturbed Parabolic Problems of Convection-Diffusion Type”, Math. Comput., 85:298 (2016), 581–599  crossref  mathscinet  zmath  isi  scopus
    13. Liu Ch.-Sh., Wang P., “An analytic adjoint Trefftz method for solving the singular parabolic convection–diffusion equation and initial pollution profile problem”, Int. J. Heat Mass Transf., 101 (2016), 1177–1184  crossref  isi  elib  scopus
    14. Rajan M.P., Reddy G.D., “An iterative technique for solving singularly perturbed parabolic PDE”, J. Appl. Math. Comput., 50:1-2 (2016), 199–225  crossref  mathscinet  zmath  isi  elib  scopus
    15. Liu Ch.-Sh., “Solving Singular Convection-Diffusion Equation By Exponentially-Fitted Trial Functions and Adjoint Trefftz Test Functions”, J. King Saud Univ. Sci., 30:1 (2018), 100–105  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:271
    Full text:93
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021